You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Consistency a Posteriori
Robert H. Berk
The Annals of Mathematical Statistics
Vol. 41, No. 3 (Jun., 1970), pp. 894-906
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2239243
Page Count: 13
You can always find the topics here!Topics: A posteriori knowledge, Random variables, Topological theorems, Integers, Statism, Mathematical sequences, Lebesgue measures, Maximum likelihood estimators, Mathematical inequalities
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Conditions are given under which a sequence of posterior distributions converges weakly to a degenerate distribution. It is not assumed that the model being used actually governs the data. Exponential models are studied in particular and are shown to be well behaved under mild assumptions. Large-deviation results for U-statistics and posterior odds are also given.
The Annals of Mathematical Statistics © 1970 Institute of Mathematical Statistics